Asian Journal of Mathematics

Volume 19 (2015)

Number 2

Screw motion surfaces in $\widetilde{PSL}_2 (\mathbb{R}, \tau)$

Pages: 265 – 280

DOI: http://dx.doi.org/10.4310/AJM.2015.v19.n2.a4

Author

Carlos Peñafiel (Instituto de Matemática, Universidade Federal de Rio de Janeiro, Brazil)

Abstract

A screw motion surfaces in $\widetilde{PSL}_2 (\mathbb{R}, \tau)$ is either a minimal or a constant mean curvature surface which is invariant by helicoidal isometries. In this paper, we study the geometric behavior of such screw motion surfaces.

Keywords

constant mean curvature, invariant surfaces, one-parameter group of isometries, screw motion, helicoids

2010 Mathematics Subject Classification

53A35

Full Text (PDF format)

Published 25 March 2015